# SDR AALA20110917LAX01

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 98,470 hours, 18,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REPLACED COCKPIT EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
